# SDR SWAA2014082531118

- Difficulty date: July 17, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6522217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLANGE ANGLE CORRODED AT BS 219, LBL 16.  R & R FLANGE IAW SRM & DWG.
